Apr 26, 2010
I have been taking Atripla for little over a month. I started to have Anxiety and can't sleep. Is there anything I can take to help relieve this? Any over the counter sleep aid?
Response from Dr. McGowan
Sometimes when a person has started Atripla it can cause some trouble sleeping and vivid dreams. This often will wear off over time. Make sure you take the Atripla on an empty stoach, that may help.
Sometimes Benadryl (diphenhydramine), which is over the counter, can help with sleeping. This is mild and non-addictive and will not interact with your meds.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Chances Of Getting AIDS From Unprotected Vaginal Sex
- Is Unprotected Oral Sex Without Ejaculation Safe?
- Does HIV Cause Itchy Skin?
- Herpes After Mutual Masturbation Worried I Have HIV
- Itchy Testicles After Sex With Sex Worker Sign Of HIV AIDS
- Itchy Testicles After Touching A Bloody Scab Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.